# SDR AALA202303093594

- Difficulty date: March 4, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A320*
- Aircraft serial: 6482
- Aircraft time: 26,201 hours, 8,056 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4394
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 39,964 hours, 15,608 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED  A DIRTY MUSTY ODOR DURING CLIMB AND DESCENT. **SUPPLEMENTAL REPORT FOR AALA202303073594: MAINTENANCE FOUND THE APU LEAKING OIL AND REPLACED THE APU PER TASK CARD 26L31049003. ** (CLOSED)
